# SDR 95FDEA01380

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

THE NR 1 IRU FAILED, SHOWS IRS WARNING AND NR 1 F/D FAILED AT SAME TIME, REPEAT WRITE UP.  SWAPPED NR 1 AND NR 3 IRS, NR 1 AND NR 3 IRS ALIGNED NORMAL.  DEFER NR 3 IRS PER MEL 34-10 CAT C ITEM CONTROL 0919014, EXP 9-29-95.  A/C DOWNGRADED TO CAT 2, MOCCC NOTIFIED, NEED (P/N 461600-0800-0801).
